Fear emotions effect of Mirena

We have 1372 consumer reports for Mirena. Fear emotions effect occurred in 1%.

Patients statistics on Fear emotions side effect for Mirena

Female
Male

Average weight in Lbs
140.12
0

Average height in Ft
5′ 6″
0

Average age
42
0

Mirena Circle Diagram 12 consumers of 1372 reported about Fear emotions

  1. Yolando C. Carrero says:
    3.5 rating

    Mirena for Breast span; Hair loss; Cyst formation

    It started very slowly, after about a year. So I got hair loss, cysts, hot flashes, breast tenderness, my days did not come back, my mood was depressed and anxious. In short: I felt like an old menopausal woman (am 21). To completely ignore my sexual desire, she had reached zero. It took me a long time to find out where my problem lies. My gynecologist praised the Mirena before inserting the highest notes, because of side effects free etc. ???? With my problems and stillness, I went to her to describe my complaints. She’s a big fan of my asking if this could be due to Mirena. Your answer, but NO, I would be the first with these complaints that she would never have heard, all other women get along wonderfully. These complaints can not come from the Mirena. After the examination she said that organically everything was fine, maybe it was because of the stress. The body also needs some time to get used to it. So I had my tranquilizer (My course brainwashed) and was a little reassured. Only my complaints did not stop, as if my body would never get used to it. So again to the doctor, this time 2nd opinion, other doctor. He was just like that. No side effects, the greatest thing it ever z.Z. At the examination he discovered a cyst and said he had to treat them additionally with the pill Qlaira, I as a non-expert and still the completely trusting sheep, let him grant and swallowed good the pill. I was getting worse and worse. I rummaged on the internet and found my complaints black and white. I found afflicted women with the same complaints and the worst I ever got was fooled and lied to by my treated doctors. I realized they were trading for the money and not for the people. Mirena is a lucrative merit, since it is best to keep quiet about the side effects. I also found out that Schering issued so-called Rote Handzettel to all specialists, but unfortunately they continue to deny the side effects under Mirena before their patients, or refer you to a psychiatrist. Long live the money and no longer the human being. I have the Mirenanach 3 years in the hospital emergency room removed. Finally, I had severe abdominal pain, inflammation in the urinary tract and again cysts. Be smart about this spiral, question everything. The doctors know the warnings of the industry and they are deliberately kept secret. CHATE YOUR LEGAL GYEGOLOGIST for the suffering of the many young women.

  2. Kennith K. West says:
    5.0 rating

    In October 09 I had the third Mirena spiral (interrupted by a pregnancy) used in succession. The first I had super tolerated. The second spiral had symptoms I did not associate with the Mirena: mild vision problems, palpitations, listlessness, slight breast tenderness, general malaise in large crowds (anxiety). The o.g. Symptoms increased dramatically after the onset of the third spiral in October. Within the last three months, I suffered from tachycardia (my doctor told me to use beta-blockers), my blood pressure was far too high, I experienced an incredible form of listlessness, even though I was actually a very active person, my breasts seemed to burst and the Anxiety increased massively. I barely dared to leave the house for fear of large crowds. These attacks are really bad. I arranged an appointment with the FA and asked him to the spiral wg. of possible side effects. He explained to me that there were such symptoms but less than 1% and that it could be menopausal. (I’m 45). I asked him to pull her anyway. Since then I still am not feeling so well, but much better. I was in town today (among many people) and just had a slight dizziness – do not worry and do not panic -. I think that both aspects play a role in me. Spiral and menopause. But the one problem is already solved, now I can take care of the other thing completely hormone free 🙂

  3. Emma A. McNabb says:
    5.0 rating

    I have Mirena for 4 years, the first years everything was ok. I was satisfied until I fell over half a year ago and came to the hospital under suspicion stroke after which I am umversek I could not speak for about 6 hours. Since that I am really bad I have anxiety, depression, headache, I would examine whole body it would not set anything organic. I go to work every day and I’m afraid that something can happen, I can barely drive because of dizziness. I still get my days regularly, but two weeks before that begins with my discomfort breast tension, itch in the vagina, mood swings, headaches and strong dizziness so I think I fall over the same. A few weeks ago, my colleague approached me about the HS and told me that her friend had almost the same complaints and had the HS taken out, since she’s fine. I also think about reading my dear ones. I first thought that maybe it’s not okay with me, my husband even advised me that I might go to the psychiatrist, I’ve never thought in life that the HS so ausirckung, but after which I now read the reports I am convinced that it is the spiral. I’ll make an appointment with the FÄ as soon as possible. I thank you for your experiences.

  4. Jennifer G. Gates says:
    4.5 rating

    Hello. I let the spiral in January 2006 use. Was also as good as painless. I am very happy to have found this site because I feel worse month by month and no doctor can find anything. So my ordeal began in September 2006. I got a violent panic attack in the middle of the night (did not know at the time what was a panic attack) so off to the hospital with the suspicion of pulmonary embolism. I was scared at night. After a week hospital some fit again. My doctor said domestic overload and advised me to cure. Said to have gone to the cure in December 2006. Then I went to march 2007 great. In March again a week hospital with the same suspicion as in September. Nobody could tell me what I miss. Well and so we went on. I was getting worse by the day. My gynecologist said that it does not depend on the spiral. In January 2008 again hospital with suspected stroke. After a week back home without you found anything. In December 2008, just before Christmas again hospital with Verdact on MS all examinations without findings. Had only meant that it was something nervous best I would go to a psychologist. Where I was not until today. Then finally I found this page and what I read here for the most part is like my story of suffering. I immediately made an appointment with a new gynecologist and Monday she comes out. Just hope that then the symptoms go away. The side effects with me were: anxiety attacks, panic attacks, sleep problems, loss of libido, difficulty breathing, depression, palpitations, drop in blood pressure, blood pressure increase, headache to migraine, vision loss, tingling on the face, weight gain, mood swings, fear of dying, fear of having a bad illness , Dizziness, back pain, etc …..